I had a full on epileptic seizer about 4 years ago On Monday I had according to the hospital an a

I had a full on epileptic seizer about 4 years ago.
On Monday I had according to the hospital an aura epileptic seizer. I had
strange sensations?
1. I couldn?t see through my left eye, my sight was blurred (it was like I
stared into a bright light)
2. My arms was feeling light and tingling
3. I muddled up my words and I couldn?t make sense of what I was saying.
4. My hearing then started to fade it sounded if everything was far away.
5. I then couldn?t make sense of what I was seeing, hearing or even feeling.
6. My left hand (fingers) was feeling like pins and needles
7. I also couldn?t remember my trip to the hospital
The feeling I had was almost like the first time, but I didn?t fall down and my
muscles didn?t spasm. I?m feeling really tiered.
I did go for the EEG. They didn?t see anything alarming
Should I go for a second opinion?
Does this sound like an epileptic seizer?

Add Comment
  • 0 Answer(s)
  • If you are happy with our services, please consider making a donation. Click the button below to donate.

    Your Answer

    By posting your answer, you agree to the privacy policy and terms of service.

    The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.